Applied Mathematics

Vol.2 No.9(2011), Paper ID 7182, 11 pages

DOI:10.4236/am.2011.29161

 

Analysis of DAR(1)/D/s Queue with Quasi-Negative Binomial-II as Marginal Distribution

 

Kanichukattu Korakutty Jose, Bindu Abraham

 

 

Copyright © 2011 Kanichukattu Korakutty Jose, Bindu Abraham et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


K. Jose and B. Abraham, "Analysis of DAR(1)/D/s Queue with Quasi-Negative Binomial-II as Marginal Distribution," Applied Mathematics, Vol. 2 No. 9, 2011, pp. 1159-1169. doi: 10.4236/am.2011.29161.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.